# SDR UIEA2011101300569

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 68,920 hours, 11,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION,  MX REPORTED DAMAGE FOUND TO LT WING LOWER L/E PANEL FWD OF INBD FUELING ACCESS DOOR CRACK, MEASURING 3.0" LONG. (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS IAW SRM 51-10-02, INITIATE REPETITIVE DVIS AT EVER 1 FC (FLIGHT CYCLE) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH AFTER PART 1.)
